O veroâtnostnyh metodah optimizacii na diskretnyh množestvah

Âkovlev S. V.: O veroâtnostnyh metodah optimizacii na diskretnyh množestvah. In: Acta cybernetica, (8) 2. pp. 219-226. (1987)

[thumbnail of cybernetica_008_fasc_002_219-226.pdf]
Cikk, tanulmány, mű

Download (768kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1987
Volume: 8
Number: 2
ISSN: 0324-721X
Page Range: pp. 219-226
Language: Russian
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38486/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 225-226.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 10. 12:58
URI: http://acta.bibl.u-szeged.hu/id/eprint/12434

Actions (login required)

View Item View Item